Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 53, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 6, 2008, 8:48 PM CDT for Tama County, Iowa. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2008, 8:48 PM CDT (01:48 UTC)
- Expired
- May 6, 2008, 9:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
County Tama County, IA
The radar
The Des Moines radar (KDMX), 99 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2257 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 070148
SVRDMX
IAC171-070230-
/O.NEW.KDMX.SV.W.0053.080507T0148Z-080507T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
848 PM CDT TUE MAY 6 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TAMA COUNTY IN CENTRAL IOWA...
* UNTIL 930 PM CDT.
* AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
TOLEDO...OR 29 MILES WEST OF VINTON...AND MOVING SOUTHEAST AT 42
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CLUTIER BY 855 PM CDT...
VINING AND CHELSEA BY 900 PM CDT...
ELBERON BY 905 PM CDT...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
LAT...LON 4186 9277 4230 9250 4229 9230 4186 9230
4186 9260 4187 9261 4187 9275
TIME...MOT...LOC 0148Z 293DEG 36KT 4203 9252
$$
DONAVON3 follow-up statements
000
WWUS53 KDMX 070201
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
901 PM CDT TUE MAY 6 2008
IAC171-070230-
/O.CON.KDMX.SV.W.0053.000000T0000Z-080507T0230Z/
TAMA IA-
901 PM CDT TUE MAY 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR THE SOUTHEAST TWO THIRDS OF TAMA COUNTY...
AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR VINING...OR 24 MILES SOUTHWEST OF VINTON...MOVING EAST
AT 34 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ELBERON BY 910 PM CDT...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
LAT...LON 4186 9277 4230 9250 4229 9230 4186 9230
4186 9260 4187 9261 4187 9275
TIME...MOT...LOC 0201Z 292DEG 29KT 4200 9240
$$
DONAVON000
WWUS53 KDMX 070216 RRA
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
917 PM CDT TUE MAY 6 2008
IAC171-070230-
/O.CON.KDMX.SV.W.0053.000000T0000Z-080507T0230Z/
TAMA IA-
917 PM CDT TUE MAY 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR TAMA COUNTY...
AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ELBERON...OR 16 MILES NORTHWEST OF MARENGO...MOVING
SOUTHEAST AT 29 MPH.
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
LAT...LON 4186 9277 4230 9250 4229 9230 4186 9230
4186 9260 4187 9261 4187 9275
TIME...MOT...LOC 0217Z 295DEG 25KT 4195 9229
$$000
WWUS53 KDMX 070223
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
923 PM CDT TUE MAY 6 2008
IAC171-070233-
/O.EXP.KDMX.SV.W.0053.000000T0000Z-080507T0230Z/
TAMA IA-
923 PM CDT TUE MAY 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR TAMA COUNTY WILL EXPIRE AT 930
PM CDT...
AT 920 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4186 9277 4230 9250 4229 9230 4186 9230
4186 9260 4187 9261 4187 9275
TIME...MOT...LOC 0223Z 295DEG 25KT 4193 9224
$$
DONAVONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:20 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 6, 7:20 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 720 PM CDT TUE MAY 6 2008 .UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... MAIN SYNOPTIC SCALE WARM FRONT IS WELL NORTH INTO MINNESOTA THIS AFTERNOON...BUT MESOSCALE BOUNDARIES SET DOWN BY CONVECTIVE COMPLEXES IN SOUTHERN MINNESOTA TO NORTHERN NEBRASKA WILL BE LAUNCHING OR SUSTAINING POINT FOR ADDITIONAL CONVECTION THIS EVENING. CURRENT SPEED OF SMALL BOWING SEGMENT OVER SOUTHEAST SOUTH DAKOTA PUTS IT INTO PALO ALTO COUNTY BY 530 PM. CU FIELD THAT HAS DEVELOPED OVER CENTRAL IA WITH DAYTIME HEATING COULD ALSO RANDOMLY FIRE UP A FEW STORMS...BUT SO FAR MIXED LAYER CAPE REMAINS LOW...AND THERE DOES NOT APPEAR TO BE A FOCUS FOR LOW LEVEL CONVERGENCE. THE MAIN SHOW SHOULD BE CONVECTIVE COMPLEX MOVING ACROSS NORTHERN IA THIS EVENING...WITH POTENTIAL FOR SEVERE WEATHER IN FORM OF LARGE HAIL AND DAMAGING WIND...GIVEN STEEP LAPSE RATES AND RELATIVELY LOW FREEZING HEIGHTS. THE OTHER CONCERN FOR TONIGHT ARRIVES LATER WHEN ANOTHER CONVECTIVE COMPLEX THAT IS EXPECTED TO GET GOING IN CENTRAL NEBRASKA SCOOTS SLIGHTLY SOUTH OF EAST AND SKIRTS OVER OR NEAR SOUTHERN IOWA AFTER MIDNIGHT. THIS FEATURE WILL HAVE STRONG MOISTURE TRANSPORT INTO IT...SO THIS MAY END UP BEING MORE OF A SHORT-FUSED HYDROLOGIC CONCERN. THE QUESTION STILL REMAINS EXACTLY WHERE THE HEAVIEST BAND OF THUNDERSTORMS WILL TRACK. JUST A SLIGHT SOUTHWARD SHIFT IN THE TRACK WILL TAKE IT ACROSS NORTHERN MISSOURI. COLD FRONT WILL BE ENTERING OUR NORTHWEST COUNTIES AFT 4 AM WITH A LEADING EDGE OF COOLER AND DRIER AIR. && .LONG TERM /WED THROUGH TUE/... ISOLD HEAVY RAIN THREAT SHOULD CONTINUE FOR A FEW HOURS PAST DAY BREAK WEDNESDAY IN FAR SOUTHERN IOWA WITH LINGERING STRONG MOISTURE CONVERGENCE AXIS NEAR THE BOUNDARY ALONG THE IOWA MISSOURI BORDER. THE FRONT WILL THEN PUSH SOUTH OF IOWA AROUND MIDDAY...WITH LITTLE OR NO ADDITIONAL RAINFALL EXPECTED DURING THE AFTERNOON. THE MAX TEMPERATURES FORECAST FOR WEDNESDAY WILL BE TRICKY WITH CAA NORTH AND MORE PRECIP/CLOUDS SOUTH. WILL BANK ON ENOUGH BREAKS IN THE CLOUDS TO BUMP UP TEMPS CENTRAL AND SOUTH TO AROUND 70 BEFORE THE COOLER AIR LAGGING BEHIND THE FRONT SWEEPS THROUGH IN THE AFTERNOON. THE NAM/GFS/SREF ARE ALL INDICATING MORE SHORT WAVE ENERGY TO IMPACT IOWA THURSDAY NIGHT INTO FRIDAY. HAVE LEFT THE FRIDAY PERIOD DRY FOR COORDINATION PURPOSES...BUT FUTURE SHIFTS WILL HAVE TO RE-EVALUATE. BETTER CHANCES FOR CONVECTION ARE STILL FOCUSED ON SATURDAY AND SATURDAY NIGHT...BASED ON THE GEM/ECMWF/GFS AND ENSEMBLE CONSENSUS. THE SEVERE WEATHER THREAT LOOKS TO BE MINIMAL. LOOKING AHEAD TO SUNDAY THROUGH TUESDAY...MODEL CONSENSUS IS STILL SHAKY BUT DECIDED TO PULL POPS FROM SUNDAY NIGHT AND MONDAY AHEAD OF THE NEXT SYSTEM. THE ECMWF DEVELOPS A MUCH DEEPER WESTERN CONUS TROF THAN THE GFS AND IS SLOWER BRINGING THE SYSTEM INTO IOWA EARLY NEXT WEEK. && .AVIATION...07/00Z LINE OF THUNDERSTORMS PUSHING INTO NORTHERN IOWA...WILL CONTINUE TO MOVE EAST. KFOD MAY SEE EXTENDED PERIOD OF TSRA DUE TO TRAINING OF THUNDERSTORMS...BUT MORE PROGRESSIVE LINE SHOULD MOVE THROUGH THE KMCW AREA AND CLEAR OUT WITHIN THE NEXT FEW HOURS. ISOLATED TO SCATTERED DEVELOPMENT STILL POSSIBLE THROUGH THE EARLY MORNING HOURS ACROSS NORTHERN IOWA...WITH ANOTHER THUNDER THREAT AT KOTM/KDSM LATE TONIGHT INTO EARLY WEDNESDAY MORNING. STRONG WINDS AND LARGE HAIL THE MAIN THREATS WITH THE THUNDERSTORM ACTIVITY. KALO HAS A MORE DIMINISHED THREAT FOR THUNDER...BUT STILL EXPECT A FEW RUMBLES TOWARD MIDNIGHT OR LATER. MVFR/IFR CIGS EXPECTED WITH THE THUNDERSTORM ACTIVITY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...MOYER LONG TERM...KINNEY AVIATION...ALBRECHT
Hazardous weather outlook, May 6, 3:46 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 346 PM CDT TUE MAY 6 2008 IAZ027-028-037>039-044>050-057>062-070>075-081>086-092>097-072100- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 346 PM CDT TUE MAY 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE FORECAST LATE THIS AFTERNOON AND MAY POSSIBLY INCREASE IN COVERAGE AND INTENSITY THIS EVENING. SEVERE STORMS REMAIN POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING WITH THE MAIN THREAT FROM DAMAGING HAIL AND WINDS. AMPLE MOISTURE MAY ALSO LEAD TO HEAVY RAIN FROM THESE STORMS PRODUCING LOCALIZED FLOODING OVERNIGHT...ESPECIALLY SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR ADDITIONAL NON SEVERE THUNDERSTORMS WILL CONTINUE ACROSS FAR SOUTHERN IOWA THROUGH WEDNESDAY INTO WEDNESDAY EVENING. AN ADDITIONAL THREAT FOR NON SEVERE THUNDERSTORMS EXISTS ON SATURDAY INTO SATURDAY NIGHT AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. ANY HEAVY RAINFALL REPORTS WOULD ALSO BE APPRECIATED. IAZ005-024-072100- KOSSUTH-HUMBOLDT- 346 PM CDT TUE MAY 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND EARLY TONIGHT...WITH A FEW SEVERE STORMS POSSIBLE. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALIZED HEAVY RAIN MAY ALSO OCCUR WITH THESE STORMS. A FLOOD WARNING IS ALSO IN EFFECT FOR THE PORTIONS OF THE UPPER DES MOINES RIVER BASIN. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL CHANCES FOR NON SEVERE THUNDERSTORMS EXISTS ON LATE THURSDAY INTO THURSDAY NIGHT AND AGAIN ON SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. ANY REPORTS OF HEAVY RAINFALL WOULD ALSO BE APPRECIATED. IAZ004-006-007-015>017-023-025-026-033>036-072100- EMMET-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS- WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- 346 PM CDT TUE MAY 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND EARLY TONIGHT...WITH A FEW SEVERE STORMS POSSIBLE. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALIZED HEAVY RAIN MAY ALSO OCCUR WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL CHANCES FOR NON SEVERE THUNDERSTORMS EXISTS ON LATE THURSDAY INTO THURSDAY NIGHT AND AGAIN ON SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. ANY REPORTS OF HEAVY RAINFALL WOULD ALSO BE APPRECIATED. MOYER
In the hours before
Local storm report, May 6, 7:24 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
724 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND GST LATIMER 42.76N 93.36W
05/06/2008 M61 MPH FRANKLIN IA MESONET
&&
RKLocal storm report, May 6, 7:47 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
747 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 5 S HAMPTON 42.67N 93.20W
05/06/2008 FRANKLIN IA TRAINED SPOTTER
SIX INCH TREE LIMBS DOWN ON HIGHWAY.
&&
JJOHNSONLocal storm report, May 6, 7:52 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
752 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL 2 S JEWELL 42.28N 93.64W
05/06/2008 E0.75 INCH HAMILTON IA AMATEUR RADIO
&&
JJOHNSONLocal storm report, May 6, 8:02 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
802 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST GENEVA 42.68N 93.13W
05/06/2008 E60 MPH FRANKLIN IA TRAINED SPOTTER
&&
MRUSSELLLocal storm report, May 6, 8:03 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
803 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG GENEVA 42.68N 93.13W
05/06/2008 FRANKLIN IA TRAINED SPOTTER
LARGE TREE DOWN. SPOTTER ESTIMATED 60 MPH WIND.
&&
MRUSSELLLocal storm report, May 6, 8:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
831 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL BOONE 42.05N 93.88W
05/06/2008 E1.00 INCH BOONE IA EMERGENCY MNGR
&&
MRUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:17 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster | 43 min |
| May 6, 7:24 PM CDT | Flash Flood Warning | DMX | Calhoun, Sac, Webster | 3 hr |
| May 6, 7:45 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin | 45 min |
| May 6, 7:48 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy | 42 min |
| May 6, 7:53 PM CDT | Tornado Warning | DMX | Story | 37 min |
| May 6, 8:15 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Tama | 45 min |
| May 6, 8:26 PM CDT | Areal Flood Advisory | DMX | Boone | 3 hr |
| May 6, 8:27 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Grundy | 48 min |
| May 6, 8:32 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 43 min |
| May 6, 8:55 PM CDT | Areal Flood Advisory | DMX | Story | 3 hr |
| May 6, 9:18 PM CDT | Flash Flood Warning | DMX | Boone | 3 hr |
| May 6, 9:26 PM CDT | Areal Flood Advisory | DMX | Marshall, Tama | 3 hr |
| May 6, 10:30 PM CDT | Areal Flood Advisory | DMX | Calhoun | 3 hr |
| May 6, 10:50 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 40 min |
| May 6, 11:03 PM CDT | Areal Flood Advisory | DMX | Wright | 3 hr |
| May 6, 11:54 PM CDT | Flash Flood Warning | DMX | Hamilton, Hardin | 3 hr |
| May 7, 1:33 AM CDT | Areal Flood Advisory | DMX | Grundy, Tama | 3 hr |
| May 7, 1:57 AM CDT | Areal Flood Warning | DMX | Franklin, Wright | 6 hr |
| May 7, 3:02 AM CDT | Areal Flood Warning | DMX | Marshall | 16 min |
| May 7, 3:08 AM CDT | Areal Flood Warning | DMX | Hardin | 8 hr |
| May 7, 7:25 AM CDT | River Flood Warning | DMX | Boone, Webster | 44 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.